# SDR MASA200500947

- Difficulty date: November 24, 2005
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 18,797 hours, 14,708 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7026 ORD, FLAP FAIL MESSAGE, FAIL AT 20 DEGREES.  MAINTENANCE COMPLIED WITH PART A INSPECTION.
